On finite Desarguesian planes. II.

Richard Brauer

Mathematische Zeitschrift (1966)

  • Volume: 91, page 124-151
  • ISSN: 0025-5874; 1432-1823

How to cite


Brauer, Richard. "On finite Desarguesian planes. II.." Mathematische Zeitschrift 91 (1966): 124-151. <http://eudml.org/doc/170509>.

author = {Brauer, Richard},
journal = {Mathematische Zeitschrift},
keywords = {group theory},
pages = {124-151},
title = {On finite Desarguesian planes. II.},
url = {http://eudml.org/doc/170509},
volume = {91},
year = {1966},

AU - Brauer, Richard
TI - On finite Desarguesian planes. II.
JO - Mathematische Zeitschrift
PY - 1966
VL - 91
SP - 124
EP - 151
KW - group theory
UR - http://eudml.org/doc/170509
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.